# SDR SWAA2025061681117

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,657 hours, 14,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ABOVE AFT RIGHT OVERWING EMERGENCY EXIT IS FLASHING ON AND OFF.<[01] EMERGENCY LIGHTS UNAFFECTED BY LIGHT STRIP PER AMM 33-51-00. OK TO CONTINUE PER MEL 33-2-04; SP-1B; AUTH: 260977;[02] OPERATIONAL CHECK OF AFT RH OVERWING EXIT LIGHT GOOD PER AMM 33-20-00. MEL CLEARED.
